Advances in Computational Mathematics

, Volume 14, Issue 3, pp 227–276

Jacobi interpolation approximations and their applications to singular differential equations

Authors

  • Guo Ben-yu
    • School of Mathematical SciencesShanghai Normal University
  • Wang Li-lian
    • School of Mathematical SciencesShanghai Normal University
Article

DOI: 10.1023/A:1016681018268

Cite this article as:
Ben-yu, G. & Li-lian, W. Advances in Computational Mathematics (2001) 14: 227. doi:10.1023/A:1016681018268

Abstract

Jacobi–Gauss-type interpolations are considered. Some approximation results in certain Hilbert spaces are established. They are used for numerical solutions of singular differential equations and other related problems. The numerical results are illustrated.

Jacobi–Gauss-type interpolationsnumerical solutions of singular differential equations

Copyright information

© Kluwer Academic Publishers 2001